Israel Journal of Mathematics

, Volume 68, Issue 1, pp 56–62

Rigidity of locally homogeneous metrics of negative curvature on the leaves of a foliation

  • P. Pansu
  • Robert J. Zimmer
Article

DOI: 10.1007/BF02764968

Cite this article as:
Pansu, P. & Zimmer, R.J. Israel J. Math. (1989) 68: 56. doi:10.1007/BF02764968

Abstract

We consider the relationship between diffeomorphism and leafwise isometry for foliations whose leaves are locally homogeneous Riemannian manifolds of negative curvature.

Copyright information

© Hebrew University 1989

Authors and Affiliations

  • P. Pansu
    • 1
  • Robert J. Zimmer
    • 2
  1. 1.Centre de Mathématiques, Ecole PolytechniqueUnité Associée no 169 du CNRSPalaiseau CedexFrance
  2. 2.Department of MathematicsUniversity of ChicagoChicagoUSA